# SDR GLBA2015072200527

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 46,371 hours, 47,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMER LIGHT ABOVE 5A BURNED OUT.  REPLACED THE BULB AT SEAT 5A IAW AIM 12 11 10.  OPERATIONS CHECKED GOOD AT THIS TIME, PN 1317.
